# SDR YENA2018091710342

- Difficulty date: September 11, 2018
- Submitted: September 17, 2018
- Operation: Air carrier
- Aircraft: N709JB
- Make and model: Airbus A320-232
- Aircraft serial: 3488
- Aircraft time: 42,288 hours, 14,542 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Part number: 32146210
- Part serial: 011645
- Condition: Faulted
- Location: Cabin
- Part time: 42,288 hours, 14,542 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 1730, RSW-JFK. WHILE PREFORMING TASK CARD A320-33-51-00-710-003 FOUND 2L DOOR CEILING EPSU FAULTED. REPLACED EMERGENCY BATTERY & EPSU IAW 33-51-38 OPS CK OKAY.
